# SDR SWIA201439571

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,952 hours, 43,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS PAST ROW 8 INOPERATIVE.  FOUND CONNECTOR PIN PUSHED OUT OF FLOOR TRACK LIGHTING CONNECTOR.  REINSERTED PIN, OPS CHECKED GOOD.
